Title of article :
Kinetic Model for Solute Diffusion in Liquid Membrane Systems
Author/Authors :
al-naisani, juan abdul-wahid o. university of samarra - college of education - dept. of chemistry, Iraq , kareem, eman t. unversily of baghdad - college of education(ibn-al-haitham) - department of chemistry, Iraq , abuzaid, yousif i. university of baghdad - college of education for pure science, ibn al-haytham - dept. of chemistry, Iraq , himdan, taki a. university of baghdad - college of education (ibn –al haitham ) - dept. of chemistry, Iraq
From page :
48
To page :
57
Abstract :
In this study, a mathematical model for the kinetics of solute transport in liquid membrane systems (LMSs) has been formulated. This model merged the mechanisms of consecutive and reversible processes with a “semi-derived” diffusion expression, resulting in equations that describe solute concentrations in the three sections (donor, acceptor and membrane). These equations have been refined into linear forms, which are satisfying in the special conditions for simplification obtaining the important kinetic constants of the process experimentally
Keywords :
kinetic model , diffusion , liquid membranes , mathematical model , solute diffusion in a LMS.
Journal title :
Baghdad Science Journal
Journal title :
Baghdad Science Journal
Record number :
2691785
Link To Document :
بازگشت